Nagoya Mathematical Journal

A foundation of torsion theory for modules over general rings

Akira Hattori

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 17 (1960), 147-158.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118800457

Mathematical Reviews number (MathSciNet)
MR0137745

Zentralblatt MATH identifier
0117.02202

Subjects
Primary: 16.40
Secondary: 18.00

Citation

Hattori, Akira. A foundation of torsion theory for modules over general rings. Nagoya Math. J. 17 (1960), 147--158. https://projecteuclid.org/euclid.nmj/1118800457


Export citation

References

  • [1] K. Asano, Theory of Rings and Ideals, Kyoritu Shuppan, 1949.
  • [2] M. Auslander and D. A. Buchsbaum, Homological dimension in local rings, Trans. Amer. Math. Soc, 85 (1957), 390-405.
  • [3] H. Cartan and S. Eilenberg, Homological Algebra, Princeton Univ. Press, 1956.
  • [4] M. Harada, Note on the dimension of modules and algebras, Journ. Inst. of Polyt., Osaka City Univ., 7 (1956), 17-27.
  • [5] M. Ikeda and T Nakayama, On some characteristic properties of quasi-Froberrius
  • [6] N. Jacobson, The Theory of Rings, Amer. Math. Soc. Math. Surveys, v. 1, 1943.
  • [7] J. Kaplansky, Infinite Abelian Groups, Univ. of Michigan Publ, in Mathematics, No. 2, 1954.
  • [8] T. Nakano, A nearly semisimple ring, Comment. Math. Univ. St. Pauli, 7 (1959), 27-33.
  • [9] T. Nakayama and G. Azumaya, Algebra II, Iwanami, 1954.
  • [10] J. von Neumann, On negular rings, Proc. Nat. Acad. Sci., 22 (1936), 707-713, Tokyo University of Education